# SDR CALA2025080507292

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 64,769 hours, 19,294 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE BIRD STRIKE OUT OF 10K,  SOMTHING DID MAKE CONTACT WITH ACFT.  ODOR DETECTED INSPECTED ACFT FOUND NO EVIDENCE OF A BIRDSTRIKE OR IMPACT OF SPECIFIED AREA IAW AMM TASK 05-51-18-212-001
